Skip to main content
Log in

On one class of homogeneous compact einstein manifolds

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Besse A. L., Einstein Manifolds. Vol. 1 and 2 [Russian translation], Mir, Moscow (1990).

    Google Scholar 

Download references

Authors

Additional information

The research was supported by the Russian Foundation for Basic Research (Grant 96-01-00436) and the Grant Center at St. Petersburg University.

Rubtsovsk. Translated fromSibirskiî Matematicheskiî Zhurnal, Vol. 41, No. 1, pp. 200–205, January–February, 2000.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Nikonorov, Y.G. On one class of homogeneous compact einstein manifolds. Sib Math J 41, 168–172 (2000). https://doi.org/10.1007/BF02674006

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02674006

Keywords

Navigation